|Coinfected, Treatment and anabolics
Jun 18, 2004
Nelson, I sent a similar question a few weeks ago and didn't get an answer. So here I go again. I am coinfected, HIV/HCV. I have been POS for about 3 years, and been HCV POS for maybe 20 (back to my days as a military medic and Paramedic, pre-precaution days.) I am on Viread, Epivir and Susitva once a day. I am undetectable with T-Cells at about 800. I am in great shape, bench-300, Squat-405, behind the neck press-170 with cardio twice a week. I follow the philosophies of Mike Mentzer, Dorian Yates and Chris Aceto. I also have read your book and enjoyed it very much. I just registered my wife and I for the SAINTS study. I have been using almost all of the supplements you recommend for about the last 2 years and felt great. I had a biopsy a month ago and it came back normal, 0 fibrsis and very mild portal inflamation. I started Pegasys and Copegasys about two weeks ago. I have noticed a drop in libido and energy. I was taking 1-AD but stopped when I started HCV treatment. My testosterone is in the low-normal range but I have not had a free testosterone test. I am wondering if you could recommend a strategy to boost my energy and libido and maintain my strength during treatment. I am trying to continue to lift, I eat well and get lots of rest. I am thinking of asking my Doc for Oxandrin and Testim. What do you think? You are an inspiration to me and after treatment I would love to talk with you about how to set up a wellness center similar to the one you set up. My wife is a Massage therapist/Instructor so she is a healer as well. Long life and good health! Rey
| Response from Mr. Vergel
I would not take Oxandrin or any oral testosterone precursor if I had Hep C/HIV co-infection. The 17 alpha alkylated oral anabolics can be problematic to the liver. Injectable replacement therapy with testosterone or Testim gel will be your best bet since it has been shown not to cause liver dysfunction. I would also be very careful with the possible onset of depression potentially caused by your Hep C treatment ( talk to your doctor about this). Yo may want to pretreat for depression (Welbutrin gives people energy in many cases and it does not affect sexual function as much as the other anti-depressants)
I like Betagen, a mix of glutamine, creatine and HMB, for strength enhancement. It also gives me a good pump. You can get it anywhere. It is made by EAS. I also like B-12 injections at 1 cc twice a week for energy.
As far as libido is concerned, I like Cialis since it works for 2-3 days. Just make sure that you take something for nasal congestion. It improves erectyle function and, in my case, also makes me more interested in sex. Talk to your doctor about it.
You can email me directly through medibolics.com. My email is there. I would like to talk to you about setting up a wellness program where you live.
Be well and keep taking great care of yourself! Good luck with the Hep C. I hope you can be one of the successful ones!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is It Bad To Take Aspirin If You Have Hep C?
- Acute Hiv And White Blood Cell Test
- How Long Do I Have To Wait To Get A Hep Titer After A Hep B Shot?
- Can You Get Hiv From Touching Infected Blood?
- Hiv Infection And Sub Grade Fever
- Are Sore Throat Aches Pains Fatigue Fever Chills Hiv Symptoms?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.